Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Why is the bloating and burning feeling below the chest after acidity medication?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
hi doctor i m facing problem with my stomach from last two months.i m treated with helicobec and acid reflux still on medicine.but i m terriblly bloating now since two month now and feel more bloated just below the chest and burning feeling.
Posted Sun, 6 May 2012 in GERD
Answered by Dr. Jasvinder Singh 33 minutes later
Thanks for your query. It will be very helpful for me in understanding your condition better if you could answer some of these questions:

1)     Which drugs you are taking for the H.pylori infection?
2)     Did you get a follow up breath or stool test done after few weeks of starting the treatment?

Sometimes even after starting treatment for H.pylori infection, the symptoms persist because there are antibiotic-resistant bacteria. This results in initial treatment failure and requires additional rounds of antibiotic therapy or addition of bismuth colloid with the antibiotics. So it is important to get follow up tests done after a few weeks of starting the treatment.

In addition to the prescribed treatment, you should eat plenty of yoghurt as effect on H. pylori infection. Also avoid eating or drinking for two hours before you lie down. To help control the stomach acid, one should not drink alcohol or drinks with caffeine in them, or eat chocolate or spicy or greasy foods.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health and waiting for your reply.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor